... have awful panic attacks (and I'm taking this for panic disorder!). Chest tightness, short of breath and now it's moved into my stomach (awful nausea). Is this all normal the first month? I don't feel any benefit yet, just bad side effects... Should I ride this out a couple of more weeks? I heard that taking a new SSRI can make your anxiety worse before it eventually gets better... HELP ME PLEASE. Going nuts here
I have been on Sertraline for about 8 months and overall have not been happy with it... Generic brands just do not carry the potency or same effect as name brand... all your symptoms sound slightly familiar and are to be expected on some of these new medications... If they persist or get worse then go back to your doctor... Even with the physicians it is like a stab in the dark with any of these types of meds, everyone is different... Also I usually am placed on 2 or 3 to offset side effects... Hope. It get's better..
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2010 • 4 answers
Posted 17 Jun 2015 • 4 answers
Posted 12 Jan 2016 • 3 answers
Posted 16 Mar 2016 • 1 answer
I was skipping days trying to go off sertraline. I was taking 12 1/2 for weeks then increasing to 25
Posted 16 Oct 2016 • 2 answers